# SDR UALA2011090504789

- Difficulty date: September 4, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 65,405 hours, 11,853 cycles
- Engine: Pwa PW4077
- Engine time: 55,984 hours, 10,377 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid
- Part number: 04P2312
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 1 2.9 START BLEED.  2369-1 ENG 777029  EICAS 'ENG CONTROL L' MAINT MSG 75-60471 2.9 START BLEED VALVE (L ENG) NOT IN COMMANDED POS' AFTER ENGINE START.  ACP'D INSPECTION OF 2.9 START BLEED VLV MUSCLE LINES, NO DEFECTS FOUND.  CLEANED PS3 FILTER.  TESTED START BLEED VALVE IAW TASK 71-08 818 ITEM F.  VLV OPS NORMAL.  RAN ENG FOR 5 MIN NO MSG'S PRESENT.  SYSTEM NORMAL.
